# SDR HEEA954290

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 8140B15LW
- Condition: Case Leak
- Location: Cockpit
- Component: Aeromech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS EXCESSIVE CASE LEAK AT KOLLSMAN KNOB (WHEN ADJUSTED TO 29.98)
